Journal of the Mathematical Society of Japan

Sector theory and automorphisms for factor-subfactor pairs

Hideki KOSAKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 427-454.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499243

Digital Object Identifier
doi:10.2969/jmsj/04830427

Mathematical Reviews number (MathSciNet)
MR1389988

Zentralblatt MATH identifier
0902.46041

Subjects
Primary: 46L37: Subfactors and their classification

Citation

KOSAKI, Hideki. Sector theory and automorphisms for factor-subfactor pairs. J. Math. Soc. Japan 48 (1996), no. 3, 427--454. doi:10.2969/jmsj/04830427. https://projecteuclid.org/euclid.jmsj/1226499243


Export citation